RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 50, Issue 4  


Outer conjugacy of the actions of countable amenable groups on a measure space
S. I. Bezuglyi, V. Ya. Golodets
643
Construction of completely integrable geodesic flows on compact symmetric spaces
A. V. Brailov
661
Averaging of functionals of the calculus of variations and elasticity theory
V. V. Zhikov
675
On Fréchet spaces with certain classes of proximal subspaces
D. N. Zarnadze
711
Minimal objects of algebraic spaces
Vik. S. Kulikov
726
The limits of applicability of the canonical operator method for nonstrictly hyperbolic equations with nonsmooth characteristics
V. V. Kucherenko, L. Yu. Motylev
741
On a theorem of Hurewicz and $K$-theory of complete discrete valuation rings
I. A. Panin
763
Spectrum, similarity, and invariant subspaces of Toeplitz operators
V. V. Peller
776
On Cartan subalgebras of Lie $p$-algebras
A. A. Premet
788
Spectral properties of generic dynamical systems
A. M. Stepin
801
Contour-solid results for holomorphic functions
P. M. Tamrazov
835
The equivariant index of $C^*$-elliptic operators
E. V. Troitskii
849
The hartogs phenomenon for holomorphically convex Kähler manifolds
S. M. Ivashkovich
866
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019